# SDR ASAA0510167

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YXX - FOUND AFT CARGO TIE CLIP CRACKED AT BS 787 STRINGER 24R.  REMOVED AND REPLACED TIE CLIP IAW B737-200 SRM.  (M)
